# SDR DALA2023100408189

- Difficulty date: October 3, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 137,387 hours, 19,855 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 176 FA REPORT BURNING SMELL N AFT LAV LEFT SIDE. CORRECTIVE ACTION: INSPECTED AFT LAV PER B767-300 AMM 26-13. OPS CHK NML. NO ODOR DETECTED. (4469334)
